MathSciNet Relay Station
MathSciNet bibliographic data
MR2470840 (2010b:90087) 90C25 (46B20 46N10 90C48)
Boţ, Radu Ioan; Csetnek, Ernö Robert On an open problem regarding totally Fenchel unstable functions. Proc. Amer. Math. Soc. 137 (2009), no. 5, 1801–1805.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement